# SDR 0402061223

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 124,667 hours, 28,017 cycles
- Engine: Ge CF650C
- Engine time: 37,075 hours, 16,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DURING NR 2 ENGINE START, GROUND CREW REPORTED A TAILPIPE FIRE.  CFR WAS CALLED OUT AND SPRAYED FIRE EXTINGUISHING AGENT INTO THE TAILPIPE OF THE NR 2 ENGINE.  THE ENGINE WILL BE REMOVED.
